Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 51, NWS Milwaukee, WI

June 1, 2011

NWS Milwaukee, WI issued this small craft advisory at Jun 1, 2011, 4:03 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2011, 4:03 AM CDT (09:03 UTC)
Expired
Jun 1, 2011, 8:00 PM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WHUS73 KMKX 010903
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CDT WED JUN 1 2011

...BREEZY WINDS TODAY...

.A LINGERING TIGHT PRESSURE GRADIENT ASSOCIATED WITH CANADIAN LOW
PRESSURE AND STRONG WINDS IN THE LOW LEVELS OF THE ATMOSPHERE WILL
RESULT IN BREEZY WINDS OVER THE NEARSHORE WATERS TODAY. 

THE STRONGEST WINDS WILL BE CLOSEST TO THE LAKESHORE. THE
PRESSURE GRADIENT WILL LOOSEN THIS AFTERNOON AS THE STRONG LOW
LEVEL WINDS EXIT THE REGION...HENCE THE SURFACE WINDS WILL BEGIN
TO DIMINISH.  

THE STRONGEST WINDS WILL BE NORTH OF PORT WASHINGTON TO
SHEBOYGAN...WHERE GALE FORCE GUSTS ARE EXPECTED. FARTHER
SOUTH...WIND GUSTS WILL REACH SMALL CRAFT ADVISORY LEVELS. 

LMZ643-011715-
/O.UPG.KMKX.SC.Y.0050.000000T0000Z-110602T0100Z/
/O.NEW.KMKX.GL.W.0013.110601T0903Z-110601T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
403 AM CDT WED JUN 1 2011

...GALE WARNING IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WEST GALES UP TO 35 KNOTS WITH A FEW GUSTS TO 40 KNOTS.
  THE WINDS WILL DIMINISH TO 15 TO 25 KNOTS LATER IN THE
  AFTERNOON.

* WAVES: 1 TO 3 FEET...HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-011715-
/O.NEW.KMKX.SC.Y.0051.110601T0903Z-110601T2200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 AM CDT WED JUN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. 

* WAVES: 1 TO 3 FEET...HIGHEST TOWARDS THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
4 follow-up statements
654 
WHUS73 KMKX 011415
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CDT WED JUN 1 2011

...BREEZY WINDS TODAY...

.A LINGERING TIGHT PRESSURE GRADIENT ASSOCIATED WITH CANADIAN LOW
PRESSURE AND STRONG WINDS IN THE LOW LEVELS OF THE ATMOSPHERE
WILL RESULT IN BREEZY WINDS OVER THE NEARSHORE WATERS TODAY.

THE STRONGEST WINDS WILL BE CLOSEST TO THE LAKESHORE. THE
PRESSURE GRADIENT WILL LOOSEN THIS AFTERNOON AS THE STRONG LOW
LEVEL WINDS EXIT THE REGION...HENCE THE SURFACE WINDS WILL BEGIN
TO DIMINISH.

THE STRONGEST WINDS WILL BE NORTH OF PORT WASHINGTON TO
SHEBOYGAN...WHERE GALE FORCE GUSTS ARE EXPECTED. FARTHER SOUTH...
WIND GUSTS WILL REACH SMALL CRAFT ADVISORY LEVELS.

LMZ643-012200-
/O.CON.KMKX.GL.W.0013.000000T0000Z-110601T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
915 AM CDT WED JUN 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

* WINDS: WEST GALES UP TO 35 KNOTS WITH A FEW GUSTS TO 40 KNOTS. 
  THE WINDS WILL DIMINISH TO 15 TO 25 KNOTS LATER IN THE 
  AFTERNOON. 

* WAVES: 1 TO 3 FEET...HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-012200-
/O.CON.KMKX.SC.Y.0051.000000T0000Z-110601T2200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 AM CDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS.

* WAVES: 1 TO 3 FEET...HIGHEST TOWARDS THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
941 
WHUS73 KMKX 012056
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT WED JUN 1 2011

...BREEZY WINDS DIMINISHING LATE THIS AFTERNOON...

.BREEZY WEST WINDS OVER THE NEARSHORE WATERS WILL DIMINISH LATE
THIS AFTERNOON AS THE PRESSURE GRADIENT ASSOCIATED WITH SOUTHERN
CANADIAN LOW PRESSURE WEAKENS.

A FEW WIND GUSTS MAY CONTINUE TO REACH SMALL CRAFT ADVISORY
LEVELS THROUGH EARLY EVENING.

LMZ643-012200-
/O.CON.KMKX.GL.W.0013.000000T0000Z-110601T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
356 PM CDT WED JUN 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

* WINDS: WEST GALES UP TO 35 KNOTS WILL DIMINISH TO 15 TO 20 KNOTS
  LATE THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS WILL BE POSSIBLE
  THROUGH EARLY EVENING. 

* WAVES: 1 TO 3 FEET...HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-012200-
/O.CON.KMKX.SC.Y.0051.000000T0000Z-110601T2200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  WILL DIMINISH TO 15 TO 20 KNOTS LATE THIS AFTERNOON. A FEW GUSTS
  TO 25 KNOTS WILL BE POSSIBLE THROUGH EARLY EVENING.

* WAVES: 1 TO 3 FEET...HIGHEST TOWARDS THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
451 
WHUS73 KMKX 012153
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 PM CDT WED JUN 1 2011

...BREEZY WINDS DIMINISHING EARLY THIS EVENING...

.BREEZY AND GUSTY WEST WINDS OVER THE NEARSHORE WATERS AND
ADJACENT LAND WILL DIMINISH EARLY THIS EVENING AS SUNSET
APPROACHES AND LOW LEVEL MIXING CEASES. HIGH PRESSURE AND MUCH
LIGHTER WINDS WILL PREVAIL LATE TONIGHT AND THURSDAY. 

LMZ643-020100-
/O.CAN.KMKX.GL.W.0013.000000T0000Z-110601T2200Z/
/O.EXB.KMKX.SC.Y.0051.000000T0000Z-110602T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
453 PM CDT WED JUN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  INTO THE EARLY EVENING...THEN DIMINISHING TOWARD SUNSET.

* WAVES: 1 TO 3 FEET...HIGHEST TOWARDS THE OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-020100-
/O.EXT.KMKX.SC.Y.0051.000000T0000Z-110602T0100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
453 PM CDT WED JUN 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  INTO EARLY EVENING...THEN DIMINISHING TOWARD SUNSET. 

* WAVES: 1 TO 3 FEET...HIGHEST TOWARDS THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
236 
WHUS73 KMKX 020101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 PM CDT WED JUN 1 2011


LMZ643>646-020215-
/O.EXP.KMKX.SC.Y.0051.000000T0000Z-110602T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
801 PM CDT WED JUN 1 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. 

WEST WINDS HAVE WEAKENED BELOW SMALL CRAFT ADVISORY LEVELS. THE
WINDS WILL CONTINUE TO WEAKEN TONIGHT AS HIGH PRESSURE APPROACHES. 


$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 3:30 AM CDT, 33 minutes earlier.

Area forecast discussion, Jun 1, 3:30 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT WED JUN 1 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

BELT OF STRONG WNW WINDS IN THE LOW LEVELS WL CONTINUE TO ROTATE
AROUND DEEP LOW PRESSURE NEAR JAMES BAY CANADA.  SFC WINDS HAVE
REMAINED GUSTY OVERNIGHT IN NE CWA IN LINGERING TIGHT PRESS
GRADIENT.  STEEP LOW LEVEL LAPSE RATES DEVELOP QUICKLY THIS MRNG
TAPPING INTO STRONG LOW LEVEL WINDS. SUSTAINED WINDS AND GUSTS HAVE
THE POTENTIAL OF REACHING WIND ADVISORY CRITERIA IN FAR NORTHEAST
THIS MRNG AS 34KT WNDS EXPCD TO BE LESS THAN 1K FEET OFF SURFACE.
CONSIDERING KSBM IS A WINDIER LOCATION AND DOWNWIND OF HIGHER
TERRAIN OVER WESTERN SBM COUNTY...WL ISSUE WIND ADVY UNTIL 21Z FOR
SHEBOYGAN COUNTY.  LOW LEVEL MIXING SHOULD BE ABLE TO TAP INTO DRIER
AIR ALOFT AND MIX DEWPTS INTO THE UPPER 30S IN SOME LOCATIONS.

ALL SHORT TERM GUIDANCE IN AGREEMENT ON DRIER AIR AND SUBSIDENCE
FROM MID LEVEL RIDGING PERSISTING LONGER OVER SRN WI LATE TONIGHT.
WARM AIR ADVECTION SHWRS/T REMAINING JUST TO THE WEST OF CWA.
STRONGEST LOW LEVEL THETA-E ADVECTION REMAINS JUST TO THE WEST AS
DOES MID LEVEL WARM AIR ADVECTION.  WITH EVEN SREF...GEM AND UKMT
AGREEING WITH DRIER SOLUTION...WL CONTINUE 14 POPS FOR LATE TNGT IN
THE SOUTHWEST BUT INCREASE MID/HIGH LEVEL CLOUDS OVERNIGHT.

.THURSDAY...FORECAST CONFIDENCE...MEDIUM

SURFACE WARM FRONT WILL APPROACH THE AREA FROM THE SOUTHWEST
THURSDAY...WITH SHOWERS AND STORMS POSSIBLE ALONG AND NORTH OF THE
FRONT. WENT WITH LIKELY POPS ACROSS THE SW CWA TOWARD BETTER
WAA/MOISTURE. DRY EASTERLY WINDS NORTH OF THE FRONT WITH SURFACE
HIGH PRESSURE OVER MICHIGAN MAY MAKE PRECIP DIFFICULT IN THE
EAST...BUT KEPT CHANCE GOING FOR NOW AS ELEVATED CONVECTION STILL
POSSIBLE.

WITH A GOOD AMOUNT OF CLOUDS EXPECTED ALONG WITH THE COOL EASTERLY
FLOW...SHOULD SEE BELOW NORMAL TEMPS MOST PLACES...ESPECIALLY TOWARD
THE LAKE. MAY BE EVEN COOLER THAN CURRENT FORECAST IF COOLER NAM
SOLUTION VERIFIES.

KEPT SOME POPS THURSDAY NIGHT AS THE WARM FRONT LIFTS NORTH THROUGH
THE FORECAST AREA. WENT WITH HIGHER POPS ACROSS THE NORTHEAST WHERE
CAP WITH WARMER AIR ALOFT WILL ARRIVE LAST. MAY BE A PERIOD WHERE
DEWPOINTS INCREASE ENOUGH OVER THE LAKE FOR SOME LAKE ADVECTED FOG.
RELATIVELY SHORT PERIOD BETWEEN INCREASING DEWPOINTS AND ARRIVAL OF
SFC WARM FRONT WITH SOUTHERLY WINDS...SO WILL LEAVE OUT MENTION FOR
NOW.

.FRIDAY...FORECAST CONFIDENCE...MEDIUM

MODELS IN DECENT AGREEMENT IN HAVING THE WARM FRONT NORTH OF THE CWA
BY FRIDAY MORNING...WITH A WARM AND CAPPED AIRMASS IN PLACE FOR THE
DAY. A LITTLE SPREAD CONTINUES IN HIGH TEMP POTENTIAL...WITH THE GFS
SHOWING 925 MB TEMPS 24-25C AND THE NAM/ECMWF A VERY WARM 27-28C.
GENERALLY SPLIT THE DIFFERENCE RESULTING IN HIGHS AROUND 90. BROUGHT
WARM AIR ALL THE WAY TO THE LAKE WITH WINDS SOUTHERLY...OR JUST WEST
OF SOUTH BY AFTERNOON.

COLD FRONT PROGGED TO MOVE THROUGH AROUND FRIDAY NIGHT...BUT GENERAL
CONSENSUS OF FRONT LATE ENOUGH IN THE NIGHT TO WONDER IF ANY
CONVECTION WOULD HAVE SURVIVED BY THEN. NAM FRONT SO SLOW IT JUST
REACHES THE WRN CWA BY SATURDAY MORNING. KEPT DRY FORECAST GOING FOR
NOW GIVEN LATE FRONT TIMING.

.SATURDAY...FORECAST CONFIDENCE...MEDIUM

CONSENSUS OF MODELS HAS THE COLD FRONT THROUGH THE FORECAST AREA BY
SATURDAY MORNING. FRONT NOT VERY STRONG THOUGH...AND WARMER AIR WILL
LINGER...WITH 925 MB TEMPS IN THE LOW 20S SUGGESTING LOW 80S FOR
HIGHS. SHOULD BE DRY WITH THE FRONT TO THE SOUTHEAST.

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

ECMWF AND CANADIAN IN DECENT AGREEMENT FOR EARLY NEXT WEEK...SLOWLY
MOVING SURFACE HIGH PRESSURE FROM AROUND WISCONSIN SUNDAY MORNING TO
EASTERN GREAT LAKES MONDAY EVENING...WHILE UPPER RIDGING BUILDS IN
FROM THE WEST. THE GFS/CANADIAN SOLUTIONS BRING A WAVE THROUGH
AROUND THE RIDGE WITH SHOWER/STORM CHANCES MONDAY...SO KEPT CHANCE
POPS GOING. SHOULD SEE ABOVE NORMAL TEMPS SUNDAY/MONDAY WITH RIDGE
IN THE AREA.

QUITE A SPLIT IN MODELS FOR TUESDAY...AS GFS BRINGS TROUGHING TO THE
GREAT LAKES...WHILE THE ECMWF HOLDS ONTO THE RIDGE. NO REAL REASON
TO GO ONE WAY OR ANOTHER AT THIS MOMENT...SO WENT WITH SMALL POPS
AND SPLIT TEMP DIFFERENCES.

&&

.AVIATION...BREEZY WEST WINDS TODAY DUE TO LINGERING TIGHT PRESSURE
GRADIENT...ESPECIALLY IN ERN TAF SITES.  HOWEVER EXPC WINDS TO
DIMINISH IN THE AFTN AND EVE AS HIGH PRESSURE RIDGE BUILDS IN.
OTHERWISE VFR.

&&

.MARINE...WL UPGRADE SMALL CRAFT TO GALE WARNING NORTH OF PORT
WASHINGTON FOR TODAY.  STRONG LOW LEVEL MIXING WITH DRY ADIABATIC
LAPSE RATES INCREASING TO 3-4K FEET BY LATE MORNING OVER INLAND AREAS
WILL TAP INTO STRONG LOW LEVEL WINDS WITH POTENTIAL FOR MULTIPLE
HOURS OF GUSTS OVER 33KTS AT SHORE AREAS. FARTHER SOUTH...WL POST
SMALL CRAFT ADVY FOR REMAINDER OF ZONES. WINDS WL DIMINISH THIS AFTN
AND EARLY EVE AND HIGH PRESS BUILDS INTO ERN WI.  GALE/SMALL CRAFT
WL RUN THRU 22Z BUT SMALL CRAFT CONDITIONS MAY LINGER INTO THE EARLY
EVE IN THE NORTH. WINDS BECOME ONSHORE LATER TNGT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR WIZ052.

LM...SMALL CRAFT ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR
     LMZ644>646.

     GALE WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR LMZ643.

&&

THURSDAY THROUGH TUESDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...MBK/11
Hazardous weather outlook, May 31, 9:51 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT TUE MAY 31 2011

WIZ046-047-051-052-056>060-062>072-011630-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
951 PM CDT TUE MAY 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY NIGHT AS A
WARM FRONT PUSHES NORTH THROUGH WISCONSIN AHEAD OF LOW PRESSURE
MOVING THROUGH THE PLAINS. THERE ARE ALSO SMALL CHANCES FOR
THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY AS A WEAK FRONTAL
BOUNDARY WILL BE IN THE VICINITY OF SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THE REMAINDER OF THE WEEK.

LMZ643>646-011630-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
951 PM CDT TUE MAY 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FROM PORT WASHINGTON NORTH TO
SHEBOYGAN FOR BREEZY WEST WINDS AS STRONG LOW PRESSURE MOVES EAST
ACROSS SOUTHERN CANADA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM PORT WASHINGTON NORTH TO
SHEBOYGAN FOR BREEZY WEST WINDS DUE TO STRONG LOW PRESSURE MOVING
EAST ACROSS SOUTHERN CANADA. THE WINDS MAY ALSO REACH SMALL CRAFT
CRITERIA SOUTH OF PORT WASHINGTON TO WINTHROP HARBOR ILLINOIS ON
WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY NIGHT AS A
WARM FRONT PUSHES NORTH THROUGH WISCONSIN AHEAD OF LOW PRESSURE
MOVING THROUGH THE PLAINS. THERE ARE ALSO SMALL CHANCES FOR
THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY AS A WEAK FRONTAL
BOUNDARY WILL BE IN THE VICINITY OF SOUTHERN WISCONSIN.

GEHRING

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:48 AM CDTWind AdvisoryMKXSheboygan12 hr
Jun 1, 4:03 AM CDTGale WarningMKX13 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.